# SDR IPXA12M74555

- Difficulty date: July 9, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD AVIONICS BAY CEILING MEMBRANE REPAIR DOUBLER CRACKED AT STA 307 BETWEEN LBL13.25 & RBL13.25.  REPAIRED MEMBRANE AT STA 307 IAW SRM 53-10-51, REPAIR 1.
